Title of article
The Eckhaus criterion for convection roll solutions of the Oberbeck-Boussinesq equations
Author/Authors
Yoshiyuki Kagei and Wolf von Wahl، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1997
Pages
58
From page
563
To page
620
Keywords
Oberbeck-Boussinesq equations , Eckhaus criterion , stability of roll solutions
Journal title
International Journal of Non-Linear Mechanics
Serial Year
1997
Journal title
International Journal of Non-Linear Mechanics
Record number
357523
Link To Document